Turán type inequalities for regular Coulomb wave functions

Research output: Contribution to journalArticle

8 Citations (Scopus)

Abstract

Turán, Mitrinović-Adamović and Wilker type inequalities are deduced for regular Coulomb wave functions. The proofs are based on a Mittag-Leffler expansion for the regular Coulomb wave function, which may be of independent interest. Moreover, some complete monotonicity results concerning the Coulomb zeta functions and some interlacing properties of the zeros of Coulomb wave functions are given.

Original languageEnglish
Pages (from-to)166-180
Number of pages15
JournalJournal of Mathematical Analysis and Applications
Volume430
Issue number1
DOIs
Publication statusPublished - Oct 1 2015

    Fingerprint

Keywords

  • Complete monotonicity
  • Coulomb wave functions
  • Coulomb zeta functions
  • Interlacing property of zeros
  • Mittag-Leffler expansion
  • Turán, Mitrinović-Adamović, Wilker type inequality

ASJC Scopus subject areas

  • Analysis
  • Applied Mathematics

Cite this